Affordable Access

Publisher Website

Differential and integral relations involving fractional derivatives of Airy functions and applications

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
348
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2008.06.052
Keywords
  • Fractional Derivatives Of Airy Functions
  • Integrals
  • Wronskian Relations
  • Fractional Derivative Conservation Laws
  • Equations Of Korteweg–De Vries Type

Abstract

Abstract Various differential and integral relations are deduced that involve fractional derivatives of the Airy function Ai ( x ) and the Scorer function Gi ( x ) . Several new Wronskian relations are obtained that lead to the calculation of a number of indefinite integrals containing fractional derivatives of the Airy functions. New fractional derivative conservation laws are derived for equations of the Korteweg–de Vries type.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Integrals involving products of Airy functions, th...

on Journal of Mathematical Analys... Jan 01, 2010

Asymptotic expansions for Riesz fractional derivat...

on Journal of Computational and A... Jan 01, 2009

Fractional derivatives of products of Airy functio...

on Journal of Mathematical Analys... Jan 01, 2008

The integral analogue of the Leibniz rule for frac...

on Computers & Mathematics with A... Jan 01, 2001
More articles like this..